# SDR TC8A97037

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Trigger
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

KMIA - AFTER TAKEOFF AND GEAR RETRACTION, EXCESSIVE VIBRATION AND NOISE IN NOSE SECTION.  RECYCLED GEAR, SAME CONDITIONS AS ABOVE.  DUMPED FUEL FOR 3 MIN TO SATISFY LANDING WEIGHT, NORMAL LANDING AND TAXI.  FOUND RT NOSE GEAR DOOR OPENED. FOUND RELEASE TRIGGER STUCK.  CLEANED AND LUBED RELEASE TRIGGER.  DOOR LOCKS AND CHECKS OK IAW 32-20-0, NO GEAR SWING REQUIRED AS PER TCA GMM CHAPTER 2 PAGE 3.
